Next Article in Journal
On θ-Congruent Numbers, Rational Squares in Arithmetic Progressions, Concordant Forms and Elliptic Curves
Previous Article in Journal
Characteristic Variety of the Gauss–Manin Differential Equations of a Generic Parallelly Translated Arrangement
Open AccessArticle

Article Versions Notes

Mathematics 2014, 2(4), 232-239; https://doi.org/10.3390/math2040232
Action Date Notes Link
article pdf uploaded. 19 December 2014 15:08 CET Updated version of record https://www.mdpi.com/2227-7390/2/4/232/pdf
article html file updated 25 March 2019 19:33 CET Update https://www.mdpi.com/2227-7390/2/4/232/html
article html file updated 7 May 2019 03:40 CEST Update https://www.mdpi.com/2227-7390/2/4/232/html
article html file updated 20 September 2019 16:12 CEST Update https://www.mdpi.com/2227-7390/2/4/232/html
article html file updated 6 February 2020 14:36 CET Update https://www.mdpi.com/2227-7390/2/4/232/html
Back to TopTop